Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
claireyk

Side Effects So Soon?

After 20 years of mild to moderate acne I finally decided to get serious about it.

I saw a dermatologist yesterday and took my first tablet last night. I am only taking one 20mg tablet a day and my dermatologist said she'd be happy if I was only taking two tablets a week.

So...one tablet in my system and 12 hours later I start having dizzy spells. An hour after that my neck starts aching. I took an ibuprofen because I'm pretty busy at work and needed to be able to concentrate and that seemed to help both. Then an hour later I felt sick.

Coincidence or linked? I've only taken one small tablet - I can't believe it can all be linked. Perhaps my brain is just linking them all together because I keep reading about the side effects. The mind is a powerful thing!

Has anyone else ever had side effects so soon? I know everyone's different but just curious.

Share this post


Link to post
Share on other sites

I got side effects after two 40mg doses. Just drink lots of water because it really dehydrates you. I am dizzy in the mornings because of going the whole night without water. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×